# SDR SWAA2023041124840

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 73,114 hours, 43,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EXIT SIGN (LOWER) BROKEN<[01] R-R RIGHT SIDE OVERWING EMERGENCY EXIT SIGN & OPS GOOD PER AMM 33-51-01
